# SDR UIEA200700231

- Difficulty date: May 20, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 65,053 hours, 12,572 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

APU FIRE LIGHT AND BELL IN FLIGHT.  COMPLIED WITH FHB SECTION 3.  INSPECTED APU NIL FAULTS FOUND.  REMOVED AND REPLACED FIRE BOTTLE AND SQUIB ASSY PER AMM 26-22-01 SQUIB TEST OKAY.
